# SDR SIMA20230725007

- Difficulty date: July 25, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 48,202 hours, 30,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-005 - LH LOWER INBD SEAT TRACK CORRODED BTW FR 29-30. (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-BLENDED CROWN TEETH AREA ON LH LOWER INBD SEAT TRACK BETWEEN FR 29-30 AND FOUND TO BE OUT OF LIMITS IAW EMB 170 SRM 51-10-03 AND 53-21-10-AD01. REMOVED DAMAGED TEETH FROM LH LOWER INBD SEAT TRACK BETWEEN FR 29-30 IAW EMB-170 SRM 53-00-10 REPAIR 02P. NO SEAT AT THIS LOCATION, SPLICE DEVICE FITTINGS NOT REQUIRED.
